Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 485623, 7 pages
http://dx.doi.org/10.1155/2015/485623
Research Article

Correlation Properties of (Discrete) Fractional Gaussian Noise and Fractional Brownian Motion

EA 2991 Movement to Health, Euromov, University of Montpellier, 34090 Montpellier, France

Received 13 April 2015; Revised 9 July 2015; Accepted 2 August 2015

Academic Editor: Paul Bogdan

Copyright © 2015 Didier Delignières. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Didier Delignières, “Correlation Properties of (Discrete) Fractional Gaussian Noise and Fractional Brownian Motion,” Mathematical Problems in Engineering, vol. 2015, Article ID 485623, 7 pages, 2015. doi:10.1155/2015/485623